# SDR ZW0A0101203

- Difficulty date: May 4, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- Aircraft time: 48,871 hours, 25,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2232
- Condition: Inoperative
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE SLIDE LIGHT AND TAIL CONE EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE LAMPS.  CHECK-C 3-12-01 STL.
